RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


C. R. Math. Acad. Sci. Paris, 2016, Volume 354, Issue 3, Pages 319–322 (Mi crmat2)  

This article is cited in 1 scientific paper (total in 1 paper)

A short proof of the Marchenko–Pastur theorem [Une courte démonstration du théorème de Marchenko–Pastur]

Pavel Yaskovab

a Steklov Mathematical Institute of RAS, Russia
b National University of Science and Technology MISIS, Russia

Funding Agency Grant Number
Russian Science Foundation 14-21-00162
The research is supported by the Russian Science Foundation via grant 14-21-00162.


DOI: https://doi.org/10.1016/j.crma.2015.12.008


Bibliographic databases:

ArXiv: 1506.04922
Document Type: Article
Received: 05.08.2015
Accepted:14.12.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/crmat2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Yaskov, “On a spectrum of sample covariation matrices for time series”, Theory Probab. Appl., 62:3 (2018), 432–443  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019